Log in
Epilepsy Action
1,385 members439 posts

Video telemetry

Having a 6 day video telemetry eeg next week with medication reduction or withdrawl to provoke seizures. Has any1 had eeg before with med reduction or withdrawl, if so what should I expect that anyone has experienced?

I already know that if I am a bit late taking my tablets morning or night I can feel it in my body and head...so dreading a sudden reduction or withdrawl. I am getting 1:1 with a member of staff so thats reassuring.

Any advice and personal experiences welcome 😊

Ta

3 Replies
oldestnewest

Those weekly pill boxes labelled Monday to Sunday are handy. I have one at my bedside with my bedtime dose and one in my bag for my lunchtime dose. I also carry a days worth of spare med in a tiny plastic bag in my handbag - should I forget it somewhere. Plus, a lunchtime alarm on my mobile set up. At lunchtime I pop out my weekly type pill box on the table wherever I am and don’t care anymore what anyone thinks. If they ask, I say it’s for Epilepsy.

With prolonged release meds it’s very important to take on time. Read up on the Internet why.

Sorry I can’t help you with info about the eeg. I’ve not had that. But thanks for telling me about- something new for me!

Keep well and fight the good fight! Pam

Reply

Hi RR25

As you haven’t heard from others in this community, you may find some of our other services helpful for contacting people who are happy to share their experiences.

We have our local groups, our forum4e online community, and we are on facebook and twitter.

twitter.com/epilepsyadvice

forum.epilepsy.org.uk/

facebook.com/epilepsyaction

epilepsy.org.uk/near-me/Cof...

If we can be of any more help, please feel free to contact us again, either by email or the Epilepsy Action Helpline freephone 0808 800 5050.

Regards

Diane

Epilepsy Action Helpline Team

Reply

Hi I am on a lot of medication for refractory generalized primary epilepsy with tonc clonic seizures. they are drop seizures I take Keppra 4,00 mg a day (generic)

Lamictal (generic) 4oo mg per day and now fycompa 4 mg per day but we plan to go up.

I had a video EEG a few months ago, I took half my medication the day i went in, the a quarter of my meds the next day. The following day I had two seizures. They thought I had two different types of seizures but it seems I only have one. (Only hahaha).

Anyway they are still playing with my meds and now because of the video EEG they say I am a candidate for the VNS. It is something to think about. Don't be nervous or anxious about having the video EEG. it's ok. You are also at the hospital and in bed.

When they put me back on the meds, I couldn't walk straight and i was off balance but it the side effects didn't last long. Good luck to you.

Reply

You may also like...